It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Neurontin? Withdrawal probs....

Re: Neurontin? Withdrawal probs....

[ Back to Messages ]

Message

Posted by B.Davis on November 04, 2000 at 19:07:13:

In Reply to: Neurontin? Withdrawal probs.... posted by Leigh Gaffney-Bain on November 04, 2000 at 04:43:46:

I am also on hig doses of neurontin (5 grams/day) for RLS and have found it to be very effective. I have a question regrading your withdrawal symptoms
1) why did your doctor decide to take you off it and start over again at low doses?
2) did the symptom appear immediately when you began to decrease the dose?

Thank you

Bob


Follow Ups




All times are GMT -7. The time now is 01:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!